# SDR SCNA20250505160

- Difficulty date: January 23, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, THE AFT LOWER MOUNT BUSHINGS PLATING IS WORN. (120-107) - RESOLUTOIN: SUBMIT TO ENG.  REMOVED AFT LOWER MOUNT BUSHINGS AT R/H HORIZONTAL STABILIZER. IAW BOEING SERVICE BULLETIN 737-55-1074 FIG.4 PG.1 TO PG.3 REV 2 DATE JULY 21-2017 PART 3 PERMANENT REPAIR STEP 5.  INSPECTED THE JOINT IAW EAR#08 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3 - PERMANENT REPAIR STEP 11. CORROSION NOTED.  ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSION REPORT IAW EAR #08 RESPONCE STEP 2.   PERFORMED DAMAGE REMOVAL OF CORROSION IN THE BORE AREA ONTO RHS HOR. STAB. REAR SPAR LOWER LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.951" IAW EAR ITEM #08 DATED:01-28-25 ENG. RESPONSE STEP 6 THRU STEP 8 AND BOEING SB 737-55-1074 FIG.10.
